MathSciNet Relay Station
MathSciNet bibliographic data
MR2006066 53C26 (53C35 57N16)
Kim, Inkang; Parker, John R. Geometry of quaternionic hyperbolic manifolds. Math. Proc. Cambridge Philos. Soc. 135 (2003), no. 2, 291–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement